# SDR TWAA9799004

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 3201115
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

MCI - FLT 477 - DURING CLIMB, THE NR 2 ENGINE, FUEL HEAT VALVE STUCK IN THE OPEN POSITION CAUSING HIGH ENGINE OIL TEMPERATURE.  SHUT DOWN ENGINE.  REMOVED AND REPLACED THE FUEL HEAT VALVE, MFG  P/N 3201115, MANUFACTURED BY WHITTAKER CONTROLS.  OPERATIONAL CHECK AND ENGINE RUNS NORMAL.  (M)
